<  Back to the Polytechnique Montréal portal

H-Infinity Output-Feedback Control for Switched Linear Discrete-Time Systems With Time-Varying Delays

L. Zhang, P. Shi and El-Kébir Boukas

Article (2007)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21247/
Journal Title: International Journal of Control (vol. 80, no. 8)
Publisher: Taylor & Francis
DOI: 10.1080/00207170701377113
Official URL: https://doi.org/10.1080/00207170701377113
Date Deposited: 18 Apr 2023 15:17
Last Modified: 18 Apr 2023 15:17
Cite in APA 7: Zhang, L., Shi, P., & Boukas, E.-K. (2007). H-Infinity Output-Feedback Control for Switched Linear Discrete-Time Systems With Time-Varying Delays. International Journal of Control, 80(8), 1354-1365. https://doi.org/10.1080/00207170701377113

Statistics

Dimensions

Repository Staff Only

View Item View Item